Kodai Mathematical Journal

A note on parabolic power concavity

Kazuhiro Ishige and Paolo Salani

Full-text: Open access

Abstract

We investigate parabolic power concavity properties of the solutions of the heat equation in Ω × [0,T), where Ω = Rn or Ω is a bounded convex domain in Rn.

Article information

Source
Kodai Math. J., Volume 37, Number 3 (2014), 668-679.

Dates
First available in Project Euclid: 30 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1414674615

Digital Object Identifier
doi:10.2996/kmj/1414674615

Mathematical Reviews number (MathSciNet)
MR3273890

Zentralblatt MATH identifier
1316.35145

Citation

Ishige, Kazuhiro; Salani, Paolo. A note on parabolic power concavity. Kodai Math. J. 37 (2014), no. 3, 668--679. doi:10.2996/kmj/1414674615. https://projecteuclid.org/euclid.kmj/1414674615


Export citation